Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A note on the lower semi-continuity of double integrals in the parametric form


Author: William Scott
Journal: Bull. Amer. Math. Soc. 48 (1942), 763-767
DOI: https://doi.org/10.1090/S0002-9904-1942-07778-0
MathSciNet review: 0007530
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1942-07778-0

American Mathematical Society